Jump to content
CrazyBoards.org

kaflyboy

Member
  • Content Count

    151
  • Joined

  • Last visited

1 Follower

About kaflyboy

  • Rank
    Member

Profile Information

  • Gender
    male
  • Location
    NC

Recent Profile Visitors

726 profile views
  1. It's weird that 50mg has this effect. Meaning a decrease in 50mg. Hopefully the twitching will stop soon.
  2. i hi browri- the 450 was from a prior pdoc. honestly, i have no idea why we went that high. i never really asked. i responded well to the dosage (smaller dose) so i guess she kept upping it. interesting observation. i started on 400 in the morning vs. 450 in the morning. i have been getting twitches in my muscles. example, my bicep will twitch, quad, more the smaller muscles in these areas. have you ever heard of that happening?
  3. Good morning guys. I met with my doctor today and we are going to decrease the lamotrigine from 450 to 400. We are going to go up on the Prozac next week from 30 in the morning to 60. He said the goal was to decrease memory fog from lamotrigine and increased mood with Prozac/ decreased irritability Do you guys think this is a good plan of attack? I am most fell today like I was self medicating, suggesting to him what I think I need versus what he thinks I need.
  4. Thanks much for your help Mike. I see him Tuesday and will discuss then.
  5. i should have quantified the amount of time i've been on lamitical prior to the post. I've been taking 450 for about 4 years. recently (jan to now) i added the prozac, wellburtin, and adderal to the mixture. i feel like it's the wellburtin but not 100% sure. DopamineSick- when you came off Lamitical, what did you feel like after? i use it for a mood stabilizer. i was diagnosed with BP-2 from a psychiatrist. my new p-doc doesn't think that is the right diagnosis though.
  6. Hi Iceberg- I have never had a seizure. I responded well to the low dosage of Lamotrigine so it was increased to 450 from a prior P-Doc/ Psychiatrist. My new p-doc said the same thing; it's a high dosage. what would be the risk if i started to come down on Lamotrigine to say 200 (with p-doc permission)? Anything else you guys can think of that might be causing this spaghetti in my brain?
  7. Hey guys- Back on the question bandwagon. Meeting with pdoc next week. Currently 450 lamotrigine/ 30 Prozac/ 150 (or 300) wellbutrian/ 10 IR adderall in am and 10 around 2. I can't seem to get my thoughts together. Like someone hit me with the dumbass stick. I'll type an email, read it, delete a sentence, then retype same message with different/ softer words. I'm feeling a little depressed too. Kinda blah. I was thinking about asking my pdoc to increase Prozac and cut back on wellbutrian. What else should I be thinking about/ trying to explain to him when I see him?
  8. Thanks Mike. I've been reading up on adderall and the side effects. Yesterday I felt so grumpy, anxious, etc. I'm taking 10mg in the am (instant release) and 10mg IR around 2. I cut back on my Wellbutrin to 150 around 2pm. Vs 150 at 8am and 150 at 2pm. My brain just felt like it was a damn bowl of spaghetti. Couldn't get a damn thought straight. To my question- Mike you said you took vivance. How was that compared to adderall?
  9. Quick question for anyone. I'm feeling a bit off. Kinda grumpy. Maybe a little depressed. Not sure. Is there a "quiz" or some form of q&a test out there which might be able to help dial in how I'm feeling?
  10. Holy smokes mike. What a response. Please tell me you copy and pasted this from somewhere? ill read in detail a little more tomorrow. Thanks for the response
  11. Haven't thought about that Ice. The stigma behind Lithium is kinda heavy. Mike- are you still following this chain? If so, what are your thoughts?
  12. Hi everyone. I've missed you guys. Im in need of some advice. I might have partially answered my question from reading Mike "the med whisperer's" last post. So, I've been gliding along pretty nicely the last few months. Currently I'm on 450 lamotrigine (taken all in the am) 30 prozac 7.5 immediate release adderall (generic) taken once in the am, once around 1 for a total of 15 150 bupropion (extended release) once in am once at 1 I've noticed a few behaviors I can't seem to get my arms around. 1). I seem to be more aggressive, telling people what I fell before processing it. I don't think anyone has really noticed it but I feel a little more adgitated than I feel I should be 2). My sexual addiction is back pretty heavily. I can't seem to control the thoughts and not acting on them. Does anyone have any suggestions to help level the playing field? The focus I have been having has been invaluable vs the racing wondering thoughts so I need to somehow continue that program.
  13. You da' man Mike. i'll buy you a frosty beverage. i see my pdoc in a few weeks. i will ask him about Stelazine. Thanks again.
  14. You're brilliant Mike (again). so the pdoc (last week) gave me a prescription for 100 IR for Wellbutrin taken twice a day. However, i didn't really like the "ups and downs" as i'm hypersensitive to those feelings. i only tried it for a few days so maybe i didn't give it a full chance? I felt very activated with my addiction on the Wellbutrin 150XL thus the reason we went to the IR. However, i have not been doing the things for my recovery (like my group) which i started yesterday. When you say sedating, would that possibly be like an effexor sedation? I am getting so much more done on the adderall/ wellbutrin mixture that i kind of want to stabilize. it's amazing how much different i feel now vs. December. so much more "giddy-up". rocking things at work. more "present".
  15. That's a great question on the activation. I have had a lot of get up and go, however my addiction is also triggered. My doc said the sr is smoother but it makes me tired I took an xl this morning. Thinking about sr this afternoon. Any other thoughts?
×
×
  • Create New...